STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Back to Search Results |
| Catalog Number |
5532-G-509 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
06/13/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.The following devices were also listed in this report: titanium patella-symmetric; cat#5556-l-360; lot#a2l6.Titanium bplate triathlon s5; cat#5536b500; lot#ctd8116.Triathlon p/a ps beaded #3r; cat#5516f302; lot#af63c.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to "other specified complication of internal prosthetic devices, implants not elsewhere classified".